# SDR SWIA202162000

- Difficulty date: August 19, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON R/H INTERCOASTAL FWD OF A-BAY DOOR CUT OUT BETWEEEN FS349.00-FS364.00 AND STRG26R-STRG27 (MARKED)     (C-CHECK RO 10/29/2021)     INSTALLED NEWINTERCOSTAL FWD OF E-BAY DOOR CUT OUT BTWN FS 349.00 - FS 364.00 STGR 26R - 26L AS PER REFCRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-21-16-001-001-A01 TEMP REV 51-0068 DATED 23 SEP 2020 / , AND DWG SH670-32050 REV. J. COMPLIED WITH 51-900-1002-SKY
